Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 121, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 27, 2011, 8:47 PM EDT for Adams County, York County, Pennsylvania. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2011, 8:47 PM EDT (00:47 UTC)
- Expired
- May 27, 2011, 9:45 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, York County, PA
The radar
The Sterling radar (KLWX), 127 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 9:10 PM EDT | TSTM WND DMG | 2 S Wellsville, PA | TREES WIRES DOWN |
| May 27, 9:15 PM EDT | TSTM WND DMG | 3 W York Haven, PA | TREES WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705
WUUS51 KCTP 280047
SVRCTP
PAC001-133-280145-
/O.NEW.KCTP.SV.W.0121.110528T0047Z-110528T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
847 PM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 945 PM EDT
* AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
GETTYSBURG TO MANCHESTER...MOVING NORTHEAST AT 30 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HEIDLERSBURG AND NEW OXFORD AROUND 855 PM EDT...
LAKE MEADE AND EAST BERLIN AROUND 905 PM EDT...
THOMASVILLE AND SPRING GROVE AROUND 910 PM EDT...
SHREWSBURY AROUND 915 PM EDT...
WEIGELSTOWN AND JACOBUS AROUND 920 PM EDT...
YORK AND SPRY AROUND 925 PM EDT...
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 4 AND 32.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 94...STATE ROAD 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3983 7724 4017 7677 4015 7675 4013 7674
4011 7670 4006 7666 4005 7656 3998 7649
3996 7649 3993 7643 3972 7673 3972 7715
TIME...MOT...LOC 0047Z 228DEG 28KT 3987 7715 3971 7695
3961 7687
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 8:09 PM EDT, 38 minutes earlier.
Area forecast discussion, May 27, 8:09 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 809 PM EDT FRI MAY 27 2011 .SYNOPSIS... A SLOWLY FILLING UPPER TROUGH WILL KEEP THE REGION UNSETTLED INTO THE WEEKEND. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS AND SHOULD LIKELY BRING THE FIRST PROLONGED HEAT OF THE SEASON TO THE REGION. && .NEAR TERM /THROUGH SATURDAY/... SEVERE THUNDERSTORM WATCH FOR MUCH OF CENTRAL PA THROUGH 8 PM. A QUASI-STATIONARY FRONT FROM MAINE DOWN OVER NRN PA INTO OHIO CONTINUES TO BE A FOCUS FOR SHOWERS AND STORMS INTO THIS EVENING. BEST INSTABILITY REMAINS ACROSS EASTERN AREAS ALONG AND SOUTH OF THE FRONT. PROGS SHOW SOME INCREASE IN WIND WITH HEIGHT BUT VERY LITTLE DIRECTIONAL SHEAR. SO WITH THE EXCEPTION OF VERY NEAR THE FRONT...IT LOOKS LIKE IT WILL BE A HIGH CAPE LOW SHEAR DAY...WHICH WILL TEND TOWARD THE MAIN THREATS OF LOCALIZED DAMAGING WINDS AND POSSIBLY LARGE HAIL. IT WILL ALSO CREATE THE RISK OF LOCALLY HEAVY RAIN. AREAS THAT GOT HIT YESTERDAY WILL BE ESPECIALLY VULNERABLE TO FLOODING...BUT CONFIDENCE IS TOO LOW ON A THREAT ZONE FOR ANY KIND OF WATCH. && .SHORT TERM / SATURDAY THROUGH 6 AM SATURDAY/... CONVECTION THAT IS UNDERWAY THIS EVENING WILL GRADUALLY BECOME MORE AND MORE SCATTERED OVERNIGHT AS WE LOSE THE INSTABILITY...THOUGH SHOWERS MAY PERSIST THROUGH THE OVERNIGHT IN THE NORTHEAST. THE BOUNDARY THAT IS HANGING IN OVER THE AREA IS FINALLY FCST TO WASH OUT...LEAVING A STILL MOIST SOUTHERLY FLOW IN ITS PLACE RIGHT INTO THE WEEKEND. OVERNIGHT LOWS TONIGHT WILL BE QUITE MILD WITH HIGH HUMIDITY. TEMPS SHOULD AVERAGE AROUND 10 DEG ABOVE NORMAL. && .LONG TERM /SATURDAY THROUGH FRIDAY/... THE UPPER TROUGH WILL MOVE EAST AND GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS BY TOMORROW NIGHT. THE AXIS OF RELATIVELY HIGH PWAT AIR UNDER THE SOUTHERLY FLOW AHEAD OF THE TROUGH WILL GRADUALLY PINCH OFF AND MOVE EAST AS THE UPPER TROUGH WEAKENS AND LIFTS OUT. ANY SHOWERS SATURDAY NIGHT WILL CONTINUE TO WASH UNDER THE DWINDLING UPPER FORCING. BY SUNDAY A STRONG UPPER RIDGE WILL BEGIN TO BUILD OVER THE AREA. BRINGING THE SEASON'S FIRST REAL SHOT OF HIGH HEAT. THE 500 RIDGE IS FCST TO BLOW UP TO MORE THAN 5900M OVER THE NERN US...MORE THAN 2 STD DEV ABOVE NORMAL. THE QUESTION WILL BE HOW LONG THIS RIDGE HOLDS ON. A STRONG UPPER LEVEL LOW WILL RIDE OVER THE RIDGE...WEAKENING IT BY TUESDAY NIGHT INTO WEDNESDAY. THE GEFS CARVES OFF THE NORTHERN EDGE BY MID WEEK COURTESY OF A SHORTWAVE THAT IS MADE TO SLIDE THRU THE GR LAKES AND NERN US...WHILE THE ECMWF HOLDS ONTO THE BIG HEIGHTS FOR AT LEAST A DAY LONGER...DUE TO THE FACT THAT IT HAS IT LOCATED MORE OVER THE MIDWEST...THAN THE EASTERN US. SO TEMPERATURES FROM SUNDAY THROUGH TUESDAY SHOULD BE WELL INTO THE 80S TO THE LOW 90S. THE WARM TEMPS AND DRY AIR SHOULD ALLOW FOR LITTLE IF ANY CONVECTION. THE STRONG LOW MOVING THROUGH LATE TUESDAY THROUGH WEDNESDAY SHOULD BRING A FRONT OUT OF CANADA AND BRING A RESPITE FROM THE HEAT AND OUR GOOD CHANCE FOR PRECIPITATION. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... A DYING FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS CENTRAL PA TONIGHT AND SATURDAY. THIS BOUNDARY WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS...MAINLY EARLY THIS EVENING AND AGAIN DURING SAT AFTN. CURRENT CONDS MAINLY VFR EXCEPT FOR ISOLATED VIS RESTRICTIONS UNDER THE HEAVIEST TSRA. SHRA/TSRA WILL TEND TO DWINDLE LATE TONIGHT. HOWEVER...PARTIAL CLEARING...COMBINED WITH WET GROUND AND LGT WINDS...MAY RESULT IN AREAS OF FOG. LATEST LAV GUIDANCE SUGGESTS IFR VSBYS POSSIBLE LATE TONIGHT. ANY FOG SHOULD LIFT BY LATE MORNING. DIURNAL HEATING WILL LEAD TO SCT SHRA/TSRA BY AFTN. BRIEF VIS RESTRICTIONS POSSIBLE WITH SOME OF THESE STORMS. HOWEVER...VFR CONDS SHOULD PREVAIL MOST OF SAT AFTN. OUTLOOK... SUN-TUE...NO SIG WX EXPECTED. WED...TSRA POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/CERU/RXR NEAR TERM...RXR SHORT TERM...LA CORTE/CERU LONG TERM...LA CORTE/CERU AVIATION...FITZGERALD EQUIPMENT...
Hazardous weather outlook, May 27, 5:35 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 535 PM EDT FRI MAY 27 2011 PAZ004>006-010-011-017-024-033-282145- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 535 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-282145- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 535 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEVOIR
In the hours before
Special weather statement, May 27, 8:09 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
809 PM EDT FRI MAY 27 2011
PAZ026-033>036-064-280030-
ADAMS PA-BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-SOMERSET PA-
809 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...FRANKLIN...FULTON...
SOUTHEASTERN SOMERSET...SOUTHWESTERN HUNTINGDON AND WESTERN ADAMS
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ADAMS...
BEDFORD...FRANKLIN...FULTON...HUNTINGDON AND SOMERSET COUNTIES AT 803
PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT
40 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND MAY CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 132 AND 194...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-81 BETWEEN MILE MARKERS 1 AND 25...I-99
BETWEEN MILE MARKERS 0 AND 13.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...ROUTE 220...ROUTE 522.
LAT...LON 3972 7896 4024 7853 4025 7829 4027 7813
4017 7783 4010 7756 3996 7745 3999 7740
4002 7724 4001 7717 3972 7730
FORECASTER: RXR/KOZARLocal storm report, May 27, 8:22 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
822 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 5 NW CASSVILLE 40.34N 78.09W
05/27/2011 HUNTINGDON PA 911 CALL CENTER
911 CENTER REPORTED NUMEROUS TREES DOWN.
&&
EVENT NUMBER CTP1100191
MACHSpecial weather statement, May 27, 8:24 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 PM EDT FRI MAY 27 2011
PAZ026-034-280100-
BEDFORD PA-HUNTINGDON PA-
824 PM EDT FRI MAY 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BEDFORD
AND SOUTHERN HUNTINGDON COUNTIES...
AT 817 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEW
ENTERPRISE TO SIDELING HILL REST...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR THREE SPRINGS AROUND 830 PM...TROUGH CREEK STATE PARK
AROUND 840 PM...MARKLESBURG AROUND 850 PM AND HUNTINGDON AROUND 900
PM.
LAT...LON 4011 7844 4026 7834 4025 7828 4043 7816
4048 7813 4049 7816 4057 7813 4047 7785
4041 7792 4037 7784 4033 7784 4013 7800
4016 7813 4009 7820 4005 7818 4003 7821
FORECASTER:Local storm report, May 27, 8:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD YELLOW CREEK 40.13N 78.33W
05/27/2011 BEDFORD PA 911 CALL CENTER
RTE 26 FLOODED AND CLOSED NEAR INTERSECTION OF RTE 36.
&&
EVENT NUMBER CTP1100192
MACHSpecial weather statement, May 27, 8:26 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
826 PM EDT FRI MAY 27 2011
PAZ041-042-046-051>053-280145-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
826 PM EDT FRI MAY 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING...
NORTH CENTRAL MONTOUR...NORTHWESTERN COLUMBIA...NORTHWESTERN
NORTHUMBERLAND AND SULLIVAN COUNTIES THROUGH 945 PM EDT...
AT 822 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTH OF LOYALSOCKVILLE TO SOUTH WILLIAMSPORT TO JERSEYTOWN...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE
NEAR PICTURE ROCKS AROUND 845 PM...BIGGERTOWN AROUND 900 PM...SHUNK
AROUND 915 PM AND LINCOLN FALLS AROUND 930 PM.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 3 AND 25.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 118.
LAT...LON 4105 7661 4110 7689 4114 7690 4115 7696
4112 7697 4114 7703 4142 7690 4160 7684
4152 7623
FORECASTER: LAMBERTLocal storm report, May 27, 8:30 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG SAXTON 40.21N 78.25W
05/27/2011 BEDFORD PA 911 CALL CENTER
911 CENTER REPORTED TREES AND POWER LINES DOWN.
0518 PM HAIL TODD 40.26N 78.08W
05/27/2011 M1.75 INCH HUNTINGDON PA PUBLIC
ESTIMATED WIND GUSTS OF 55 TO 60 MPH AT SMALL AIRSTRIP
IN TODD TOWNSHIP.
0524 PM HAIL 3 WNW CASSVILLE 40.31N 78.08W
05/27/2011 M1.25 INCH HUNTINGDON PA NWS EMPLOYEE
0530 PM TSTM WND DMG 5 NW CASSVILLE 40.34N 78.09W
05/27/2011 HUNTINGDON PA 911 CALL CENTER
911 CENTER REPORTED NUMEROUS TREES DOWN.
0545 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
05/27/2011 HUNTINGDON PA 911 CALL CENTER
911 CENTER REPORTED TREES DOWN.
0750 PM FLASH FLOOD YELLOW CREEK 40.13N 78.33W
05/27/2011 BEDFORD PA 911 CALL CENTER
RTE 26 FLOODED AND CLOSED NEAR INTERSECTION OF RTE 36.
&&
EVENT NUMBER CTP1100188 CTP1100187 CTP1100190 CTP1100191 CTP1100189
CTP1100192
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:09 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 36 min |
| May 27, 8:24 PM EDT | Special Weather Statement | CTP | Huntingdon | 36 min |
| May 27, 8:26 PM EDT | Special Weather Statement | CTP | Sullivan | 79 min |
| May 27, 8:36 PM EDT | Tornado Warning | CTP | Lycoming, Montour, Sullivan | 39 min |
| May 27, 8:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 61 min |
| May 27, 9:08 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 37 min |
| May 27, 9:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry, York | 40 min |
| May 27, 9:46 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon | 119 min |
| May 27, 10:05 PM EDT | Special Weather Statement | CTP | Columbia, Lebanon, Northumberland, Schuylkill | 55 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.